MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL 12.6
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
 
Event or Problem Description
The reporter indicated that a 12.6mm tmicl 12.6 implantable collamer lens of -8.50/1.0/093 (sphere/cylinder/axis) was implanted into the patient's right (od) on (b)(6) 2022.On (b)(6) 2022 the lens was removed and on same day different surgery a longer length lens was implanted and that resolved the problem.Cause reported other and device did not fail to perform as intended."length too short.".
 
Additional Manufacturer Narrative
Additional data: b3- 05-apr-2022.Corrected data: b5- the reporter indicated that a 12.6mm timcl 12.6 implantable collamer lens of -8.5/1.0/093 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2022.It was reported lens rotation due to low vault.On (b)(6) 2022 the lens was explanted.On the same day separate surgery the lens was replaced with a longer length lens and this resolved the problem.Cause reported as other and device did not fail to perform as intended.Reportedly "length too short".Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key14322617
Report Number2023826-2022-01427
Device Sequence Number5269820
Product Code QCB
UDI-Device Identifier00841542106634
UDI-Public00841542106634
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberTMICL 12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL: LIOLI-24, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale